# SDR ASAA11510564

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 16,061 hours, 4,868 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND / HGS APPROACH AIRCRAFT WAS OFFSET TO THE LEFT OF CENTERLINE ABOUT 1/4 THE WIDTH OF THE RUNWAY.  CONDITIONS WERE CAT 1 THEREFORE AUTOLAND WAS ABORTED.  ACCOMPLISHED FIM 22 11 00 TASK 825 AND AMM 22 11 00 DFCS GP 49 LAND VERIFY TESTS OPS CHECK NORMAL.  FFR AND CURRENT FAULTS SHOWS NO FAULTS.  ACCOMPLISHED HGS TESTS REF 34 36 00 OPS CHECK NORMAL.  CHECKED FOR REPETITIVE AND CHRONIC MALFUNCTION LAST 10 DAYS NO FAULTS.
